# SDR CA001018011

- Difficulty date: September 26, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna 180K
- Aircraft time: 1,749 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6100 · Propeller System
- Part: Bearing
- Condition: Failed
- Location: Propeller
- Part time: 1,694 hours
- Component: Propeller, Mcauly, C2A34C204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER PARTS CORRODED BEYOND REPAIR.  BLADE BEARING RACES AND BALLS.  BLADE SPLIT RETAINING RINGS.  PISTON AND PISTON PINS.  CYLINDER ACTUATING PINS.  NOTE: THESE PARTS CORRODED AFTER 6 YEARS, NOW REGULATION IS 10 YEARS.  (X)
